# SDR 2003F00081

- Difficulty date: October 31, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N118SD
- Make and model: Saab SF340A
- Aircraft serial: 118
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: AIR8302212
- Condition: Low
- Location: Lt Mlg
- Part time: 7,170 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB-OUT FROM FWA, COULD NOT RETRACT LANDING GEAR WITHOUT DEPRESSING DOWN LOCK RELEASE.  UPON BRINGING CONDITION LEVERS BACK IN CLIMB, CONFIG WARNING HORN SOUNDED. AFTER GEAR RETRACTION, OAT WARNING LIGHT ILLUMINATED.  FLIGHT 4505 RETURNED TO FWA, MAINTENANCE RESERVICED THE LEFT MAN LANDING GEAR STRUT.  OPS AND FLIGHT TEST OK.  AIRCRAFT RETURNED TO SERVICE.  (M)
